MathSciNet Relay Station
MathSciNet bibliographic data
MR1289335 53A10 (35P99)
Fang, Yi On minimal annuli in a slab. Comment. Math. Helv. 69 (1994), no. 3, 417–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement